American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] E. Bujalance, F.J. Cirre and M.D.E. Conder. Extensions of finite cyclic group actions on non-orientable surfaces. Trans. Amer. Math. Soc. 365 (2013) 4209-4227.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, I. Trans. Amer. Math. Soc. 362 (2010) 6679-6714. MR 2678991.
Abstract, references, and article information   
View Article: PDF

[4] Roberto J. Miatello and Ricardo A. Podestá. The spectrum of twisted Dirac operators on compact flat manifolds. Trans. Amer. Math. Soc. 358 (2006) 4569-4603. MR 2231389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christos A. Athanasiadis. On a refinement of the generalized Catalan numbers for Weyl groups. Trans. Amer. Math. Soc. 357 (2005) 179-196. MR 2098091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wim Malfait. Model aspherical manifolds with no periodic maps. Trans. Amer. Math. Soc. 350 (1998) 4693-4708. MR 1633056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Maclachlan, P. L. Waterman and N. J. Wielenberg. Higher-dimensional analogues of the modular and Picard groups . Trans. Amer. Math. Soc. 312 (1989) 739-753. MR 965301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Youn W. Lee. Abelian rank of normal torsion-free finite index subgroups of polyhedral groups . Trans. Amer. Math. Soc. 290 (1985) 735-745. MR 792824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John R. Faulkner. A geometry for $E\sb{7}$ . Trans. Amer. Math. Soc. 167 (1972) 49-58. MR 0295205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edwin Bidwell Wilson. Oblique reflections and unimodular strains . Trans. Amer. Math. Soc. 8 (1907) 270-298. MR 1500785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1